Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fluctuating blood pressure levels. On Lasix, Amlodipine. At end stage renal failure. Can this medication affect kidney more?

My blood pressure ranges from 138/98 to 165/111 and I am currently on Lasix , amlodipine 5mg so I have been taking my b/p am s pm s and at least 3x each to get an average, since I am at end stage renal failure I know this can damage my kidneys . Also I am cycling at least 30 m. a day and have a very strict diet, what else can I do.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
The blood pressure varies from time to time in a day. The target blood pressure should be-between 120/80 to 130/85. You need to increase the dosage of your BP medicines if you cannot achieve this target. You also need to decrease the protein loss in urine if any and control phosphorus level and Hemoglobin. Also if you are nearing end stage renal failure you should start planning for the type of renal replacement therapy you would opt.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor